Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 292, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 6:05 PM CST for 5 counties in Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2015, 6:05 PM CST (00:05 UTC)
- Expired
- Nov 5, 2015, 6:30 PM CST
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 4:00 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS54 KTSA 060005
SVRTSA
ARC033-047-087-131-143-060030-
/O.NEW.KTSA.SV.W.0292.151106T0005Z-151106T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
605 PM CST THU NOV 5 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MADISON COUNTY IN NORTHWESTERN ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
CENTRAL SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
SOUTH CENTRAL WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
* UNTIL 630 PM CST
* AT 604 PM CST...A SEVERE THUNDERSTORM WAS CENTERED NEAR BARLING...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... VAN BUREN...
OZARK... CHARLESTON...
MOUNTAINBURG... GREENWOOD...
ALMA... BARLING...
LAVACA... MULBERRY...
DYER... ALTUS...
BRANCH... DENNING...
CHESTER... RUDY...
WIEDERKEHR VILLAGE... WASHBURN...
CASS... BLOOMER...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 6 AND
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3515 9403
3511 9440 3575 9429 3578 9369
TIME...MOT...LOC 0004Z 257DEG 40KT 3535 9429
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
936
WWUS54 KTSA 060013
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CST THU NOV 5 2015
ARC087-143-060023-
/O.CAN.KTSA.SV.W.0292.000000T0000Z-151106T0030Z/
MADISON AR-WASHINGTON AR-
613 PM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON AND SOUTH
CENTRAL WASHINGTON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING IS NOT EXPECTED
TO MOVE INTO THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3515 9403
3511 9440 3575 9429 3575 9413 3576 9412
3576 9391 3577 9391 3577 9370
TIME...MOT...LOC 0013Z 257DEG 40KT 3537 9417
$$
ARC033-047-131-060030-
/O.CON.KTSA.SV.W.0292.000000T0000Z-151106T0030Z/
FRANKLIN AR-SEBASTIAN AR-CRAWFORD AR-
613 PM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR FRANKLIN...CENTRAL SEBASTIAN AND CRAWFORD COUNTIES...
AT 613 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAVACA...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... VAN BUREN...
OZARK... CHARLESTON...
MOUNTAINBURG... GREENWOOD...
ALMA... BARLING...
LAVACA... MULBERRY...
DYER... ALTUS...
BRANCH... DENNING...
CHESTER... RUDY...
WIEDERKEHR VILLAGE... WASHBURN...
CASS... BLOOMER...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 6 AND
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3515 9403
3511 9440 3575 9429 3575 9413 3576 9412
3576 9391 3577 9391 3577 9370
TIME...MOT...LOC 0013Z 257DEG 40KT 3537 9417
HAIL...0.75IN
WIND...60MPH
$$941
WWUS54 KTSA 060030
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CST THU NOV 5 2015
ARC033-047-131-060040-
/O.EXP.KTSA.SV.W.0292.000000T0000Z-151106T0030Z/
FRANKLIN AR-SEBASTIAN AR-CRAWFORD AR-
630 PM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN...CENTRAL SEBASTIAN
AND CRAWFORD COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3515 9403
3511 9440 3575 9429 3575 9413 3576 9412
3576 9391 3577 9391 3577 9370
TIME...MOT...LOC 0028Z 257DEG 40KT 3537 9417
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 5:48 PM CST, 17 minutes earlier.
Area forecast discussion, Nov 5, 5:48 PM CST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 548 PM CST THU NOV 5 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Line TSRA se OK to nw AR moving east. TSRA affecting nw AR tafs for another hour or two...00z-02z. Mid/high cloud clearing behind thunder line. Risk IFR fog nw AR taf sites KROG KXNA KFYV KFSM vicinity of 11z-13z. VFR balance Friday. && .PREV DISCUSSION... /ISSUED 210 PM CST THU NOV 5 2015/ DISCUSSION... Pacific front/dryline is marching east across OK as I type. Broken band of strong to severe storms ahead of the front will slide east across eastern OK and eventually into western AR this afternoon and into the evening. Given strengthening kinematic fields near the basal portion of the ejecting shortwave trough...deep layer shear will be more than sufficient for storms to rotate. Looks like convective mode will be a mix of linear and cellular with some bowing segments...suggesting a low tornado potential along with the wind/hail threat. The greatest potential will likely be near and south of I-40 where the better instability will lie. The activity should clear out of the forecast area for the most part by midnight...at which time the polar front will sweep southeast across the region...setting up for a cooler end to the week. A reinforcing frontal boundary will push thru early Saturday...which may keep lows from dropping below freezing Saturday morning. That will not be the case on Sunday morning...with the surface ridge axis setting overhead. A freeze is looking more likely at this time...especially at the typical cold valley locations (like BVO and FYV). Another deep western trough is expected to evolve early next week and will eventually slide into the Plains later on in the week. The two main medium range numerical models continue to disagree considerably with the details and thus confidence with timing is low. For now...will introduce pops Tues night and continue them thru Wed night. At some point pops will be increased when the timing and other details regarding this next upper system become better resolved. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 49 65 41 62 / 20 0 0 0 FSM 56 69 47 65 / 90 0 10 10 MLC 53 68 45 63 / 40 0 0 10 BVO 45 64 36 62 / 20 0 0 0 FYV 51 64 36 60 / 90 0 0 0 BYV 51 63 38 59 / 90 0 0 0 MKO 51 67 42 63 / 20 0 0 0 MIO 47 62 38 60 / 20 0 0 0 F10 51 66 43 62 / 20 0 0 0 HHW 55 71 50 67 / 90 10 10 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....12 AVIATION...21
Hazardous weather outlook, Nov 5, 4:38 PM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 438 PM CST THU NOV 5 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 438 PM CST THU NOV 5 2015 ...SEVERE WEATHER THREAT CONTINUES THIS AFTERNOON AND EVENING... ...TORNADO WATCH IN EFFECT UNTIL 8 PM ACROSS PORTIONS OF EASTERN OKLAHOMA AND UNTIL 9 PM FOR NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT . AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SPREADING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND TO A LESSER EXTENT QUARTER SIZE HAIL. ALTHOUGH INSTABILITY REMAINS MARGINAL...A FEW ISOLATED TORNADOES WILL BE POSSIBLE WITH THE GREATEST THREAT ACROSS FAR SOUTHEAST OKLAHOMA WHERE THE STRONGEST INSTABILITY REMAINS. LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS WHICH COULD LEAD TO A LIMITED FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Nov 5, 4:42 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TORNADO 1 W OKEMAH 35.43N 96.32W
11/05/2015 OKFUSKEE OK STORM CHASER
STORM CHASER REPORTED A TORNADO CROSSING I-40
APPROXIMATELY 1 MILE WEST OF OKEMAH.
&&
SFPSpecial weather statement, Nov 5, 4:46 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CST THU NOV 5 2015
OKZ068>070-072-074-052315-
ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
446 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEQUOYAH...SOUTHEASTERN
CHEROKEE...SOUTHEASTERN MUSKOGEE...SOUTHWESTERN ADAIR AND CENTRAL
HASKELL COUNTIES UNTIL 515 PM CST...
AT 446 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF LAKE TENKILLER STATE PARK TO 6
MILES NORTHEAST OF PORUM TO 2 MILES NORTHEAST OF QUINTON...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... STILWELL...
STIGLER... VIAN...
GORE... WEBBERS FALLS...
WHITEFIELD... MARBLE CITY...
TAMAHA... BUNCH...
COOKSON... ADAIR STATE PARK...
BRUSHY... MARYETTA...
BRUSHY LAKE STATE PARK... LAKE TENKILLER STATE PARK...
BRIARTOWN... CHEROKEE LANDING STATE PARK...
MC KEY... BOX...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 283 AND
308.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA.
LAT...LON 3559 9469 3531 9483 3514 9535 3516 9535
3516 9538 3537 9523 3578 9510 3588 9458
TIME...MOT...LOC 2246Z 243DEG 35KT 3564 9509 3540 9516 3516 9534Local storm report, Nov 5, 5:02 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HAIL BARTLESVILLE 36.75N 95.98W
11/05/2015 E1.00 INCH WASHINGTON OK PUBLIC
&&
RBDSpecial weather statement, Nov 5, 5:10 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CST THU NOV 5 2015
ARZ001-002-010-011-019-OKZ069-052345-
WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-CARROLL AR-ADAIR OK-
510 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...WESTERN
CARROLL...NORTHWESTERN CRAWFORD...EASTERN BENTON...WASHINGTON AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 545 PM CST...
AT 509 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF LOWELL TO 3 MILES EAST OF LINCOLN TO 9
MILES SOUTH OF STILWELL...AND MOVING NORTHEAST AT 70 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... BENTONVILLE...
BERRYVILLE... HUNTSVILLE...
EUREKA SPRINGS... LOWELL...
FARMINGTON... PEA RIDGE...
PRAIRIE GROVE... ELKINS...
TONTITOWN... BETHEL HEIGHTS...
WEST FORK... LINCOLN...
CAVE SPRINGS... GREENLAND...
HIGHFILL... GARFIELD...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3624 9358 3580 9397 3564 9452 3564 9465
3599 9454 3649 9410 3650 9349
TIME...MOT...LOC 2309Z 238DEG 61KT 3628 9404 3594 9437 3569 9457Special weather statement, Nov 5, 5:37 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CST THU NOV 5 2015
ARZ002-010-011-019-020-060015-
WASHINGTON AR-CRAWFORD AR-MADISON AR-CARROLL AR-FRANKLIN AR-
537 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHEASTERN
FRANKLIN...CARROLL...NORTHERN CRAWFORD AND SOUTHEASTERN WASHINGTON
COUNTIES UNTIL 615 PM CST...
AT 537 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF ARROW POINT TO 4 MILES NORTHWEST OF
WESLEY TO 2 MILES NORTHEAST OF LEE CREEK...AND MOVING NORTHEAST AT 55
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BERRYVILLE... HUNTSVILLE...
EUREKA SPRINGS... GREEN FOREST...
ELKINS... WEST FORK...
WINSLOW... ST. PAUL...
HINDSVILLE... PETTIGREW...
URBANETTE... WESLEY...
CLIFTY... AURORA...
WITTER... GRANDVIEW...
RUDD... FORUM...
BLACKBURN... DEVILS DEN STATE PARK...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3612 9340 3612 9348 3608 9348 3606 9345
3573 9371 3569 9439 3605 9403 3650 9363
3650 9330 3625 9330
TIME...MOT...LOC 2337Z 242DEG 49KT 3649 9360 3608 9398 3571 9433Special weather statement, Nov 5, 5:50 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CST THU NOV 5 2015
OKZ049-053-060030-
PUSHMATAHA OK-CHOCTAW OK-
550 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW AND SOUTHWESTERN
PUSHMATAHA COUNTIES UNTIL 630 PM CST...
AT 550 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BOSWELL...MOVING EAST AT 60 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO... ANTLERS...
BOSWELL... FORT TOWSON...
SAWYER... RATTAN...
SOPER... HUGO LAKE STATE PARK...
KOSOMA... SNOW...
KELLOND... MOYERS...
MESSER... KENT...
CLOUDY... NASHOBA...
OLETA... SPEER...
CORINNE... APPLE...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3412 9594 3416 9596 3416 9578 3437 9578
3450 9519 3403 9516 3395 9594
TIME...MOT...LOC 2350Z 253DEG 51KT 3415 9590The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:31 PM CST | Special Weather Statement | TSA | Franklin | 44 min |
| Nov 5, 6:44 PM CST | Special Weather Statement | TSA | Carroll | 31 min |
| Nov 5, 6:51 PM CST | Areal Flood Advisory | TSA | Crawford, Sebastian | 3 hr |
| Nov 5, 7:12 PM CST | Severe Thunderstorm Warning | TSA | Sebastian | 33 min |
| Nov 5, 7:17 PM CST | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.